# SDR 2008UALA00687

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 56,636 hours, 20,894 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UNDER UPPER HINGE TORQUE TUBE, WEB AND SKIN GOUGED BEYOND SRM LIMITS.  ACCOMPLISHED MAJOR REPAIR AT GSO.
